# SDR KBMA113835

- Difficulty date: May 16, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Part number: 355A12004008
- Part serial: 7877
- Condition: Cracked
- Location: T/R Blade
- Part time: 2,276 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE SPAR IS CRACKED.  REPLACED WITH SERVICEABLE TAIL ROTOR BLADE.
